# SDR CA050706003

- Difficulty date: June 30, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 804 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Governor
- Condition: Overspeed
- Location: Rotor
- Stage of operation: HO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

WHILE MOVING HELICOPTER IN A HOVER, PILOT NOTICED A POWER ON OVERSPEED AT APROX 114 PERCENT ROTOR AND ENGINE.  GOVERNOR WAS CONFIRMED TO BE ON BY THE PILOT.  GOVERNOR SWITCH RESET BETWEEN OFF AND ON POSITION WITHOUT A CHANGE.  IMMEDIATE LANDING CARRIED OUT.  SUBSEQUENT TEST HAS BEEN MADE ON THE GOVERNOR WHICH SEEMED TO WORK FINE.  CONDITIONAL OVERSPEED INSPECTION CARRIED OUT PER R44 MM 2.540 AND ENGINE SB 369 J.  NO MAJOR PROBLEM FOUND.  BLADE BOLTS REPLACED AS A PRECAUTIONARY MEASURE.  GOVERNOR ISSUE WILL BE DISCUSSED WITH RHC CIE.
